ResearcherID Thomson Reuters  

Bandura, Andriy I.
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: G-7871-2017
Other Names: Bandura A. I.; Bandura Andrij; Bandura Andrii; Bandura, A. I.; Бандура Андрій; Бандура, А. І.
URL: http://www.researcherid.com/rid/G-7871-2017
Subject: Mathematics
ORCID: http://orcid.org/0000-0003-0598-2237
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Advanced Mathematics
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  4  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Asymptotic estimates of entire functions of bounded L-index in joint variables
 Author(s): Bandura, A. I.; Skaskiv, O. B.
 Source: arXiv preprint arXiv:1701.08276 Published: 2017
added
22-May-17
2.  Title: Directional Logarithmic Derivative and the Distribution of Zeros of an Entire Function of Bounded L-Index Along the Direction
 Author(s): Bandura, A. I.; Skaskiv, O. B.
 Source: Ukrainian Mathematical Journal Volume: 69 Issue: 3 Pages: 500-508 Published: 2017
 Times Cited: 0
 DOI: 10.1007/s11253-017-1377-8
added
16-Nov-17
3.  Title: Directional logarithmic derivative and the distribution of zeros of an entire function of bounded L-index in the direction
 Author(s): Bandura, AІ; Skaskiv, O. B.
 Source: Ukrains’ kyi Matematychnyi Zhurnal Volume: 69 Issue: 03 Pages: 426-432 Published: 2017
added
22-May-17
4.  Title: Entire Functions of Bounded L-Index: Its Zeros and Behavior of Partial Logarithmic Derivatives
 Author(s): Bandura, Andriy; Skaskiv, Oleh
 Source: Journal of Complex Analysis Published: 2017
 Times Cited: 0
 DOI: 10.1155/2017/3253095
added
16-Nov-17
5.  Title: Properties of entire solutions of some linear PDE's
 Author(s): Bandura, Andriy; Skaskiv, Oleh; Filevych, Petro
 Source: Journal of Applied Mathematics and Computational Mechanics Volume: 16 Issue: 2 Pages: 17-28 Published: 2017
 DOI: 10.17512/jamcm.2017.2.02
added
04-Jul-17
6.  Title: PROPERTIES OF ENTIRE SOLUTIONS OF SOME LINEAR PDE'S
 Author(s): Bandura, Andriy; Skaskiv, Oleh; Filevych, Petro
 Source: Journal of Applied Mathematics and Computational Mechanics Volume: 16 Issue: 2 Pages: 17-28 Published: 2017
 Times Cited: 1
 DOI: 10.17512/jamcm.2017.2.02
added
16-Nov-17
7.  Title: Properties of power series of analytic in a bidisc functions of bounded L-index in joint variables
 Author(s): Bandura, A. I.; Petrechko, N. V.
 Source: Carpathian Math. Publ. Volume: 9 Issue: 1 Pages: 6-12 Published: 2017
 DOI: 10.15330/cmp.9.1.6-12
added
04-Jul-17
8.  Title: PROPERTIES OF POWER SERIES OF ANALYTIC IN A BIDISC FUNCTIONS OF BOUNDED L-INDEX IN JOINT VARIABLES
 Author(s): Bandura, A. I.; Petrechko, N. V.
 Source: Carpathian Mathematical Publications Volume: 9 Issue: 1 Pages: 6-12 Published: 2017
 Times Cited: 0
 DOI: 10.15330/cmp.9.1.6-12
added
05-Dec-17
9.  Title: Analytic in a polydisc functions of bounded L-index in joint variables
 Author(s): Bandura, A. I.; Petrechko, N. V.; Skaskiv, O. B.
 Source: Mat. Stud. Volume: 46 Issue: 1 Pages: 72-80 Published: 2016
 DOI: 10.15330/ms.46.1.72-80
added
22-May-17
10.  Title: New criteria of boundedness of L-index in joint variables for entire functions
 Author(s): Bandura, A.
 Source: Math. Bull. Shevchenko Sci. Soc. Volume: 13 Issue: 2016 Pages: 58-67 Published: 2016
added
22-May-17
publication(s)  
First Page Previous Page Page   of  4  Go Next Page Last Page
  Sort by:    Results per page: